# SDR SWAA982226

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND CORRODED AT BS 986.5 FLOORBEAM FASTENER HOLES LBL 5, 35.5 RBL 4.5, 31, 39, WL 208 AND 207.  REMOVED AND REPLACED PER BOEING SRM.
